# SDR SWAA2012061805031

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 50,274 hours, 29,889 cycles
- Engine: Cfmint CFM567B22
- Engine time: 14,021 hours, 8,439 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 890523
- Condition: Hung Start
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

TAKEOFF - NR 2 ENGINE VERY SLOW TO SPOOL UP FOR TAKEOFF AND N1 RPM HUNG AT 77.6 PERCENT.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
